# SDR 00003

- Difficulty date: October 13, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 24299
- Aircraft time: 10,195 hours, 8,892 cycles
- Engine: Ge CJ610*
- Engine time: 12,760 hours, 11,757 cycles
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 6003T47G02
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE LIGHT ILLUMINATED DURING CLIMB, REDUCTION IN POWER LIGHT WENT OUT.  DIVERTED TO YIP FOR MAINTENANCE.  CRACK DISCOVERED IN TURBINE EXHAUST CASE ASSEMBLY.  CASE WAS WELD REPAIRED BY ENGINE SHOP.
